Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes abdominal pain while on Camila birth control pills?

I just started Camila birth control about 2 weeks ago and I m having severe pains in my stomach and uterus. Nausea in my stomach, horrible stabbing pains in my uterus . I have pcos . what could it be? I was having unprotected sex before, during, and still am. I m also constipated and bloated badly.
Mon, 12 Mar 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Tablet itself causes nausea, vomiting, headache, bloating, breast tenderness, or weight gain may occur. Vaginal bleeding between periods (spotting) or missed/irregular periods may occur.

So, if you are allergic to this pill, please stop it and consult your doctor, he/she will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I ve been having a sharp pain, almost like a stabbing sensation where it seems to by my left ovary. What could be the cause of that? I am supposed...